# SDR AALA201705289007

- Difficulty date: May 27, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737823
- Aircraft serial: 33213
- Aircraft time: 22,080 hours, 8,596 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LAVATORY SMOKE DETECTOR WENT OFF AND OVERHEAD LAVATORY SMOKE LIGHT CAME ON.  NO SMOKE DETECTED.  CREW INDICATED LAVATORY WAS OCCUPIED AT TIME OF ALARM.  MAINTENANCE ACCOMPLISHED VISUAL INSPECTION OF LAVATORY AND SMOKE DETECTOR AND ACCOMPLISHED SMOKE DETECTOR SELF TEST IAW AMM 26-14-00.
